New York, 2025Damaging Winds and Heavy Rain in New York, June 22, 2025
June 22, 2025 · NWS BUF · 33 events in 3 counties and zones
During the early morning of June 22nd, a long lasting mesoscale convective system (MCS) tracked southeast out of Canada, crossing the St. Lawrence River and into the north central New York area.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $40,000
- Crop damage
- None recorded
- Events
- 33
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
During the early morning of June 22nd, a long lasting mesoscale convective system (MCS) tracked southeast out of Canada, crossing the St. Lawrence River and into the north central New York area. The MCS contained severe thunderstorms within the system that caused wind damage across much of the area from near the St. Lawrence River to areas east and southeast of Lake Ontario.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before the first event at Jun 21, 9:24 PM EST, 3 hours 26 minutes earlier.
Area forecast discussion, Jun 21, 9:24 PM EST, 3 hours 26 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
1024 PM EDT Sat Jun 21 2025
.SYNOPSIS...
A complex of thunderstorms is forecast to move into the eastern Lake
Ontario region later tonight. Heavy rain and gusty winds with a few
severe wind gusts are possible. Warmth and increasing humidity will
be found across the rest of the region with much lower chances for a
few showers or a thunderstorm as far west as the Genesee
Valley/Finger Lakes region through the overnight. Oppressive heat
and humidity will arrive Sunday, lasting into the middle of next
week.
&&
.NEAR TERM /THROUGH SUNDAY NIGHT/...
A 594 dm ridge will build northward into the Ohio Valley tonight. A
long lasting MCS will ride the top of the ridge and move across
southern Ontario and eventually into northern New York/New England
by late tonight. Increasing mid-level lapse rates, moisture
advection, sufficient instability and a strong low-level jet will
support the chance for severe thunderstorms across the Eastern Lake
Ontario region late tonight into Sunday morning. Damaging winds and
torrential downpours would be the main threats, with lesser chances
for large hail. Much lower chances for a few showers/isolated storm
to extend as far west as the Genesee Valley/Finger Lakes region
along a frontal boundary lying across this area, however confidence
is low at this time. Outside of convection, winds will increase
through the overnight with southwest winds 15 to 25 mph and gusts up
to 35 mph across the Niagara Frontier by later tonight. WARM
overnight with low temperatures in the 70s, upper 60s portions of
the higher terrain.
The ridge will become centered over the Mid-Atlantic region Sunday
through Sunday night. A few showers and storms may linger toward
north-central and central NY through the morning hours along an
existing surface boundary. Otherwise, temperatures at 850mb will
climb to around +20C Sunday with dewpoints in the low to even mid
70s. This will result in heat indices from the mid 90s to low 100s.
Breezy, southwest winds will keep it slightly cooler across portions
of the Niagara Frontier and immediate Lake Erie shoreline, as well
as east of Lake Ontario. Little relief to the warmth will occur
Sunday night with low temperatures in the 70s. Wind gusts up to 35
mph are possible across the Niagara Frontier to the Finger Lakes
region Sunday.
&&
.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
...Heat Advisory Continues Through Tuesday...
Main forecast concerns for the short term period will be the
continuation of an extended period of heat with little overnight
relief. By the start of Monday, the upper level ridge will be
centered over the Mid-Atlantic region continuing to support the dry
and abnormally warm weather across western and north-central NY.
This pattern will continue into Tuesday resulting in the third
consecutive day of above normal and near record temperatures across
the region. By late Tuesday afternoon, a cold front extending south
from a low pressure system passing overtop of the ridge in Canada
will bring increasing cloud cover and the chance for showers and
thunderstorms Tuesday night. PoPs are only around 15-20% at this
time, but chances for precipitation will increase later in the week.
Heat: With the building ridge over the region, 500mb heights will
climb to climatological maximum values for late June across western
NY based on the NAEFS and EC. The grand ensemble shows 850mb temps
ranging from 20-22 DegC Monday morning at Buffalo, which would be
over the daily max value based on sounding climatology. Monday looks
to be the hottest day of this upcoming stretch of heat with
afternoon highs in the 90s and probabilities of exceeding 95 degF
being over 50% from Rochester eastward as well as down in the
Genesee Valley per the latest NBM for Monday. Humid air will result
in "Feels like" temperatures in the upper 90s to over 100. Tuesday's
temperatures will be slightly cooler as the upper level ridge begins
to retreat southward, but still expecting "Feels Like" temperatures
in the 90s. Again, the areas of most concern with the highest heat
indicies will be from Rochester eastward as well as near Dansville
in the Genesee Valley. Additionally, overnight relief will be
minimal as the latest forecasts in the mid-70s are in the territory
of breaking high low temperature records Monday and Tuesday morning.
&&
.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
A wavy frontal boundary will sag southward Wednesday - Friday with
showers and thunderstorms developing along this boundary. As the
ridge of high pressure slides to the Southeast, deep flow from the
Gulf will again push higher moisture content air into our region
with PWATS reaching into the 1.5 to 2.0 inch range. This will allow
for any thunderstorms that develop to possibly contain heavy
rainfall.
Increasing clouds and cooling aloft pushing into our region with the
southeastern movement of the ridge axis will end the oppressive heat
and humidity, though typical summer time temperatures in the 80s are
still expected.
&&
.AVIATION /03Z SUNDAY THROUGH THURSDAY/...
VFR conditions expected at most of the TAF sites south of Lake
Ontario through the period. Meanwhile, flight conditions will likely
be reduced at KART late tonight into Sunday morning with a period of
MVFR CIGS, and possible brief reductions to IFR/LIFR in any heavier
showers or storms. VFR conditions expected elsewhere Sunday morning,
with the eastern Lake Ontario region improving to VFR Sunday
afternoon.
A long-duration complex thunderstorms over and north of Lake Huron
this evening will move east, before diving southeast and eventually
into the eastern Lake Ontario region later tonight into Sunday
morning. There is a chance of TSRA at KART late tonight into the
start of Sunday morning. Further south, confidence and chances for
any showers/isolated storm to reach the remaining terminals south of
Lake Ontario are much lower.
Finally, a strong low level jet will move across the region tonight
through Sunday. A period of low level wind shear is expected
overnight before better mixing of these stronger winds off the deck
occurs by late tonight and Sunday. Otherwise, breezy conditions are
expected tonight through Sunday, with wind gusts up to 30 to 35 mph
developing at KBUF, KIAG, and KROC through the overnight and lasting
through much of Sunday, 20 to 30 mph elsewhere.
Outlook...
Sunday night...MVFR possible east of Lake Ontario, otherwise VFR.
Monday through Tuesday...Mainly VFR.
Wednesday and Thursday...Chance of showers and thunderstorms. Mainly
VFR/MVFR.
&&
.MARINE...
An area of low pressure will pass well north of the lower Great
Lakes tonight and Sunday, which will cause southwesterlies to
freshen as the pressure gradient tightens between this system and
high pressure that will have temporarily retreated just to our
south. Small Craft Advisories are in effect for the nearshore waters
on both lakes, including the upper Niagara River starting overnight
and lasting through a portion of Sunday afternoon as outlined below.
Winds and waves will drop below small craft criteria Sunday
afternoon, but will remain elevated through at least the start of
the new work week keeping a light to moderate chop on both lakes.
&&
.CLIMATE...
A dome of heat will settle upon the Lower Great Lakes next week,
with temperatures both daytime and through the night pushing
towards record values. Below are the temperature records for our
three climate sites of Buffalo, Rochester and Watertown. Both
Buffalo and Rochester have been keeping temperature records
since 1871, and Watertown has been keeping temperature records
since 1949.
...Date......Maximum Temp(F)....Warm Minimum Temp (F).
Buffalo
...June 22nd......92/1957
...June 23rd......92/1964..........72/1957
...June 24th......92/1949..........72/2013
Rochester
...June 22nd......93/2022
...June 23rd......95/1888..........74/1888
...June 24th......96/1949..........70/2014
Watertown
...June 22nd......89/2020
...June 23rd......91/1975..........71/1957
...June 24th......91/1999..........71/2013
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Heat Advisory from noon Sunday to 6 PM EDT Tuesday for
NYZ001>008-010>014-019>021-085.
MARINE...Small Craft Advisory from 2 AM to 11 AM EDT Sunday for LEZ020.
Small Craft Advisory from 2 AM to 2 PM EDT Sunday for
LEZ040-041.
Small Craft Advisory from 2 AM to 2 PM EDT Sunday for
LOZ043.
Small Craft Advisory until 2 PM EDT Sunday for LOZ042.
Small Craft Advisory from 5 AM to 5 PM EDT Sunday for
LOZ044.
Small Craft Advisory until 5 PM EDT Sunday for LOZ045.
&&
SYNOPSIS...EAJ/HSK/JM
NEAR TERM...HSK/JM
SHORT TERM...Brothers
LONG TERM...Brothers/Thomas
AVIATION...HSK/JM
MARINE...JM
CLIMATE...ThomasHazardous weather outlook, Jun 21, 3:35 AM EST, 21 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
435 AM EDT Sat Jun 21 2025
NYZ020-021-220845-
Cattaraugus-Allegany-
435 AM EDT Sat Jun 21 2025
...HEAT ADVISORY IN EFFECT FROM NOON SUNDAY TO 6 PM EDT TUESDAY...
This Hazardous Weather Outlook is for portions of western New York.
.DAY ONE...Today and tonight.
There is a chance of isolated severe thunderstorms today and tonight.
The main threats will be damaging winds and large hail, however
heavy rain will also be possible.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
There is increasing confidence of elevated heat and humidity levels
beginning Sunday and lasting through at least the middle part of
next week. Heat index values are anticipated to climb well into the
90s and possibly even touch triple digits in some spots. Please
continue to monitor the forecast for updates on this potential.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf
LEZ020-040-041-LOZ030-042-062-220845-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
435 AM EDT Sat Jun 21 2025
This Hazardous Weather Outlook is for portions of Lake Erie and Lake
Ontario.
.DAY ONE...Today and tonight.
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf
NYZ019-085-220845-
Chautauqua-Southern Erie-
435 AM EDT Sat Jun 21 2025
...HEAT ADVISORY IN EFFECT FROM NOON SUNDAY TO 6 PM EDT TUESDAY...
This Hazardous Weather Outlook is for portions of western New York.
.DAY ONE...Today and tonight.
There is a chance of isolated severe thunderstorms today and tonight.
The main threats will be damaging winds and large hail, however
heavy rain will also be possible.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
There is increasing confidence of elevated heat and humidity levels
beginning Sunday and lasting through at least the middle part of
next week. Heat index values are anticipated to climb well into the
90s and possibly even touch triple digits in some spots. Please
continue to monitor the forecast for updates on this potential.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf
NYZ001>008-010>014-220845-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-
Northern Erie-Genesee-Wyoming-Livingston-Ontario-
435 AM EDT Sat Jun 21 2025
...HEAT ADVISORY IN EFFECT FROM NOON SUNDAY TO 6 PM EDT TUESDAY...
...HEAT ADVISORY IN EFFECT FROM NOON SUNDAY TO 6 PM EDT TUESDAY...
...HEAT ADVISORY IN EFFECT FROM NOON SUNDAY TO 6 PM EDT TUESDAY...
This Hazardous Weather Outlook is for portions of western and north
central New York.
.DAY ONE...Today and tonight.
There is a chance of isolated severe thunderstorms today and tonight.
The main threats will be damaging winds, large hail and heavy rain,
however isolated tornadoes are possible.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
There is increasing confidence of elevated heat and humidity levels
beginning Sunday and lasting through at least the middle part of
next week. Heat index values are anticipated to climb well into the
90s and possibly even touch triple digits in some spots. Please
continue to monitor the forecast for updates on this potential.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf
LOZ043>045-063>065-SLZ022-024-220845-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
435 AM EDT Sat Jun 21 2025
This Hazardous Weather Outlook is for portions of Lake Ontario and
Saint Lawrence River.
.DAY ONE...Today and tonight.
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf
Thunderstorm Wind, Jefferson
- When
- June 22, 12:50 AM EST
- Where
- Jefferson County, Cape Vincent
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Broadcast Media
- Coordinates
- 44.130, -76.330
Trees and powerlines downed in Cape Vincent.
Thunderstorm Wind, Jefferson
- When
- June 22, 12:54 AM EST
- Where
- Jefferson County, 0.85 mi NE of Alexandria Bay
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 44.340, -75.890
Tree downed across County Route 1.
Heavy Rain, Jefferson
- When
- June 22, 1:00 AM EST to 1:45 AM EST
- Where
- Jefferson County, 1.47 mi NNE of Alexandria Bay
- Reported by
- CoCoRaHS
- Coordinates
- 44.350, -75.890
Rain fell between 1:00-1:45 am. Rainfall amount was 1.23 inches in this time.
Thunderstorm Wind, Jefferson
- When
- June 22, 1:20 AM EST
- Where
- Jefferson County, 0.85 mi NE of Calcium
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 44.030, -75.840
Two utility poles snapped on County Road 138.
Thunderstorm Wind, Jefferson
- When
- June 22, 1:20 AM EST
- Where
- Jefferson County, 0.5 mi E of Great Bend
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 44.030, -75.710
At least three trees downed on Route 3 in Great Bend.
Thunderstorm Wind, Jefferson
- When
- June 22, 1:20 AM EST
- Where
- Jefferson County, 0.85 mi NE of Felts Mills
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 44.030, -75.740
Utility pole snapped with wires downed on Old State Route 3.
Thunderstorm Wind, Jefferson
- When
- June 22, 1:25 AM EST
- Where
- Jefferson County, 2.13 mi SSW of Felts Mills
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 43.990, -75.760
A couple of trees downed across Glass Road.
Thunderstorm Wind, Jefferson
- When
- June 22, 1:30 AM EST
- Where
- Jefferson County, 2.98 mi S of Adams
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- 911 Call Center
- Coordinates
- 43.778, -76.040
Tree downed across rail road tracks and County Rd 85.
Thunderstorm Wind, Jefferson
- When
- June 22, 1:30 AM EST
- Where
- Jefferson County, 1.21 mi SE of Watertown
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 43.970, -75.900
Tree downed onto a house on Academy Street.
Thunderstorm Wind, Jefferson
- When
- June 22, 1:30 AM EST
- Where
- Jefferson County, 0.5 mi E of Watertown
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- 911 Call Center
- Coordinates
- 43.980, -75.910
Tree downed at Main and Mill Street.
Thunderstorm Wind, Jefferson
- When
- June 22, 1:30 AM EST
- Where
- Jefferson County, 0.69 mi S of Adams Center
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 43.860, -76.000
Several trees downed in Adams Center.
Thunderstorm Wind, Jefferson
- When
- June 22, 1:30 AM EST
- Where
- Jefferson County, 2.85 mi WNW of Adams Center
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- 911 Call Center
- Coordinates
- 43.890, -76.050
Tree downed on North Harbor Road.
Thunderstorm Wind, Jefferson
- When
- June 22, 1:31 AM EST
- Where
- Jefferson County, 1.46 mi SE of Watertown
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 43.966, -75.899
Tree and wires downed at Franklin and Hamilton St.
Thunderstorm Wind, Jefferson
- When
- June 22, 1:32 AM EST
- Where
- Jefferson County, 0.7 mi SSE of Watertown
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 43.971, -75.916
Power lines and pole downed on Sherman Street.
Thunderstorm Wind, Jefferson
- When
- June 22, 1:33 AM EST
- Where
- Jefferson County, 0.95 mi SE of Watertown
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- 911 Call Center
- Coordinates
- 43.970, -75.907
Large tree downed on Keyes Ave and Clay Street.
Thunderstorm Wind, Jefferson
- When
- June 22, 1:35 AM EST
- Where
- Jefferson County, 0.54 mi N of East Watertown
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- 911 Call Center
- Coordinates
- 43.958, -75.848
Tree downed across County Road 160.
Thunderstorm Wind, Jefferson
- When
- June 22, 1:35 AM EST
- Where
- Jefferson County, 0.69 mi S of Adams
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 43.810, -76.030
Pole and primary power line downed on West Church Street.
Thunderstorm Wind, Lewis
- When
- June 22, 1:36 AM EST
- Where
- Lewis County, 5.04 mi NNE of Deer River
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- 911 Call Center
- Coordinates
- 43.992, -75.526
Tree downed across Texas Road near Lumbley Road.
Thunderstorm Wind, Jefferson
- When
- June 22, 1:36 AM EST
- Where
- Jefferson County, 1.36 mi S of Honeyville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 43.850, -75.982
Tree and wires downed across Fuller Road.
Thunderstorm Wind, Jefferson
- When
- June 22, 1:37 AM EST
- Where
- Jefferson County, 2.59 mi WNW of Lorraine
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- 911 Call Center
- Coordinates
- 43.780, -76.020
Tree downed across county road 97.
Thunderstorm Wind, Jefferson
- When
- June 22, 1:40 AM EST
- Where
- Jefferson County, 0.98 mi SSE of Goulds Corners
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- 911 Call Center
- Coordinates
- 43.768, -75.940
Tree downed across County Road 189.
Thunderstorm Wind, Jefferson
- When
- June 22, 1:41 AM EST
- Where
- Jefferson County, 1.21 mi NE of Pierrepont Manor
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- 911 Call Center
- Coordinates
- 43.740, -76.050
Tree downed across Military Road.
Thunderstorm Wind, Oswego
- When
- June 22, 1:53 AM EST
- Where
- Oswego County, 3.57 mi E of Redfield
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 43.520, -75.760
Thunderstorm Wind, Jefferson
- When
- June 22, 1:56 AM EST
- Where
- Jefferson County, 1.5 mi E of Rural Hill
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- 911 Call Center
- Coordinates
- 43.800, -76.150
Tree downed along Mixer Road.
Thunderstorm Wind, Oswego
- When
- June 22, 1:58 AM EST
- Where
- Oswego County, 3.77 mi ESE of Redfield
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- 911 Call Center
- Coordinates
- 43.510, -75.760
Tree downed blocking roadway.
Thunderstorm Wind, Oswego
- When
- June 22, 1:58 AM EST
- Where
- Oswego County, 1.43 mi NNW of Lacona
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- 911 Call Center
- Coordinates
- 43.670, -76.077
Tree downed across driveway on US-11.
Thunderstorm Wind, Jefferson
- When
- June 22, 2:00 AM EST
- Where
- Jefferson County, 1.17 mi ENE of Pierrepont Manor
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- 911 Call Center
- Coordinates
- 43.738, -76.049
Tree downed and blocking half the road on county road 91.
Thunderstorm Wind, Oswego
- When
- June 22, 2:04 AM EST
- Where
- Oswego County, 4.09 mi NE of Williamstown
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- 911 Call Center
- Coordinates
- 43.460, -75.840
Tree downed and blocking road way.
Thunderstorm Wind, Lewis
- When
- June 22, 2:05 AM EST
- Where
- Lewis County, 0.5 mi E of Osceola
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 43.500, -75.720
Several trees downed in Osceola.
Thunderstorm Wind, Lewis
- When
- June 22, 2:07 AM EST
- Where
- Lewis County, 0.69 mi S of West Leyden
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- 911 Call Center
- Coordinates
- 43.460, -75.470
Tree downed in West Leyden.
Thunderstorm Wind, Oswego
- When
- June 22, 2:10 AM EST
- Where
- Oswego County, 1.5 mi E of Pulaski
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- 911 Call Center
- Coordinates
- 43.570, -76.100
Tree downed and blocking roadway.
Thunderstorm Wind, Oswego
- When
- June 22, 2:32 AM EST
- Where
- Oswego County, 0.69 mi S of Little France
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 43.340, -76.100
Thunderstorm Wind, Oswego
- When
- June 22, 2:37 AM EST
- Where
- Oswego County, 1.47 mi NNW of Bernhards Bay
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- 911 Call Center
- Coordinates
- 43.270, -75.960
Tree downed across roadway.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in New York, June 22, 20253 deaths · 2 injured · $717,000 · EF1 · 34 events
- Flash Flooding and Flood in New York, June 22 to 23, 2025$1.3 million · 16 events
- Heat in Mississippi, June 22 to 26, 2025110 events
- Heat in Tennessee, June 22 to 26, 2025105 events
- Flood in Alaska, June 22 to 30, 2025$1.0 million · 1 event
- Flash Flooding and Hail in New Mexico, June 22 to 25, 2025$55,000 · 1 in hail · 22 events
- Excessive Heat and Heat in New York, June 22 to 25, 202557 events
- Hail and Damaging Winds in Nebraska, June 22, 2025$90,000 · 3 in hail · 7 events
- Heat in Arkansas, June 22 to 26, 202550 events
- Damaging Winds in Alabama, June 22, 2025$34,000 · 52 kt wind · 8 events
- Tornadoes and Damaging Wind in Minnesota, June 22, 2025EF1 · 3 events
- Excessive Heat in Rhode Island, June 22 to 25, 20253 injured · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1274126, 1274127, 1274158, 1274128, 1274129, 1274130, 1274131, 1274132, 1274133, 1274134, 1274135, 1274136, 1274137, 1274138, 1274139, 1274140, 1274141, 1274142, 1274143, 1274144, 1274145, 1274146, 1274147, 1274148, 1274149, 1274150, 1274151, 1274152, 1274153, 1274154, 1274155, 1274156, 1274157.